Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help me cope.. yellowbird01

Posted by Dinah on March 16, 2012, at 14:12:23

In reply to Re: Help me cope.. Dinah, posted by yellowbird01 on March 16, 2012, at 0:07:44

Ah yes, sorry. When I read your original post, I somehow thought "seroquel", which is of course the most sedating of the AP's. :)

 

Thread

 

Post a new follow-up

Your message only Include above post


[1013256]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Dinah thread:1013057
URL: http://www.dr-bob.org/babble/psycho/20120217/msgs/1013256.html